MAUDE Adverse Event Report: ABBOTT MERLIN PROGRAMMER; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)

ABBOTT MERLIN PROGRAMMER; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Model Number 3650
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the programmer was observed emitting smoke.The programmer was removed from service.There were no adverse health consequences to clinicians or patients.

Brand Name
MERLIN PROGRAMMER
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21910605
Report Number2017865-2025-51234
Device Sequence Number21110642
Product Code NIK
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3650
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/17/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer07/25/2025
09/30/2026
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date07/25/2025
09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown